# SDR GTIA021099

- Difficulty date: September 23, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT PIT STATION 1338 L29R-L29L EXISTING T-CHORD REPAIR ON AFT SIDE OF FRAME HAS EXFOLIATION CORROSION.  FOUND OUT OF LIMITS.  REMOVED CORROSION ON BULKHEAD WEB AND LONGERON SUPPORT.  FABRICATED WEB DOUBLER, REPAIR SPLICE, ANGLES AND SPLICERS.  FABRICATED WEB DOUBLER, REPAIR SPLICE, ANGLES AND SPLICERS.  LOCATED AND DRILLED NEW LONGERON SUPPORT FRAME, FITTINGS AND ANGLES.  INSTALLED ANGLE SUPPORTS, REINFORCING ANGLES, BULKHEAD SPLICE REPAIR WEB AND NEW FITTINGS.  (M)
